Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 53, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at May 10, 2021, 3:09 PM EDT. It took effect at May 11, 2021, 1:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2021, 3:09 PM EDT (19:09 UTC)
- In effect from
- May 11, 2021, 1:00 AM EDT
- Expired
- May 11, 2021, 5:03 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
263 WHUS71 KAKQ 101909 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 309 PM EDT Mon May 10 2021 ANZ630-631-110315- /O.NEW.KAKQ.SC.Y.0053.210511T0500Z-210511T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 309 PM EDT Mon May 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 1 AM to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-110315- /O.NEW.KAKQ.SC.Y.0053.210511T0500Z-210511T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 309 PM EDT Mon May 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 1 AM to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-110315- /O.NEW.KAKQ.SC.Y.0053.210511T0500Z-210511T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 309 PM EDT Mon May 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts to 25 kt and waves 1 to 2 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 1 AM to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
307 WHUS71 KAKQ 110150 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 950 PM EDT Mon May 10 2021 ANZ630-631-111000- /O.CON.KAKQ.SC.Y.0053.210511T0500Z-210511T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 950 PM EDT Mon May 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY... * WHAT...North winds 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 1 AM to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-111000- /O.CON.KAKQ.SC.Y.0053.210511T0500Z-210511T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 950 PM EDT Mon May 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY... * WHAT...North winds 15 to 20 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 1 AM to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-111000- /O.CON.KAKQ.SC.Y.0053.210511T0500Z-210511T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 950 PM EDT Mon May 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM EDT TUESDAY... * WHAT...North winds 15 to 20 kt and waves 2 ft expected. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 1 AM to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
665 WHUS71 KAKQ 110810 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 410 AM EDT Tue May 11 2021 ANZ630-631-111100- /O.CON.KAKQ.SC.Y.0053.000000T0000Z-210511T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 410 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-111100- /O.CON.KAKQ.SC.Y.0053.000000T0000Z-210511T1100Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 410 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-111100- /O.CON.KAKQ.SC.Y.0053.000000T0000Z-210511T1100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 410 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...North winds around 15 kt with gusts up to 20 kt and waves around 2 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
123 WHUS71 KAKQ 110903 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 503 AM EDT Tue May 11 2021 ANZ630-631-111715- /O.CAN.KAKQ.SC.Y.0053.000000T0000Z-210511T1100Z/ /O.NEW.KAKQ.SC.Y.0054.210512T0200Z-210512T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 503 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves up to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 10 PM this evening to 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-638-111715- /O.CAN.KAKQ.SC.Y.0053.000000T0000Z-210511T1100Z/ /O.NEW.KAKQ.SC.Y.0054.210512T0500Z-210512T1400Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 503 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and waves up to 3 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...From 1 AM to 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635-111715- /O.NEW.KAKQ.SC.Y.0054.210512T0200Z-210512T1100Z/ Rappahannock River from Urbanna to Windmill Point- 503 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Rappahannock River from Urbanna to Windmill Point. * WHEN...From 10 PM this evening to 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ636-637-111715- /O.NEW.KAKQ.SC.Y.0054.210512T0500Z-210512T1400Z/ York River-James River from Jamestown to the James River Bridge- 503 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...York River and James River from Jamestown to the James River Bridge. * WHEN...From 1 AM to 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-111715- /O.NEW.KAKQ.SC.Y.0054.210512T0500Z-210512T1700Z/ Currituck Sound- 503 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Currituck Sound. * WHEN...From 1 AM to 1 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ658-111715- /O.NEW.KAKQ.SC.Y.0054.210512T0500Z-210512T1400Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 503 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 4 ft expected. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 1 AM to 10 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-111715- /O.NEW.KAKQ.SC.Y.0054.210512T0500Z-210512T1100Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 503 AM EDT Tue May 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EDT WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm. * WHEN...From 1 AM to 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at May 10, 2:06 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 10, 2:06 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
206 PM EDT Mon May 10 2021
.SYNOPSIS...
A cold front crosses the region today, bringing a chance of
showers and thunderstorms. High pressure returns tonight
through midweek.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1055 AM EDT Monday...
Low pressure will move along the New England coast and
eventually off Cape Cod as we head through this morning/early
afternoon. As a result, a cold front will push across the local
area during the day. The front is nudging into central parts of
the area now and will progress south through the morning and
early afternoon hours. The front slows some, before pushing
south of the area by late this afternoon/evening. Showers and a
couple of thunderstorms are expected along and south of the
front with the highest rain chances across the southern half of
the area. The Marginal severe weather threat has been trimmed
back even further and now only includes NE NC (with a slight
risk bisecting the Albemarle Sound). Any storm that develops
across far southern portions of the area will have the potential
to produce localized gusty winds and perhaps large hail.
Temperatures will be tricky today and will depend on the speed
of the front. The northern half of the forecast area will likely
see highs in the mid to upper 60s, but only because we should
see a bit of a rebound later in the afternoon as the front dips
south and the sky begins to clear. Highs across the southern
half of the area will be around 70, with 71-75 across NE NC, and
these highs will likely occur this morning with steady or
falling temperatures through the afternoon.
Rain chances will continue to diminish from N to S through
this evening into tonight, with the majority of the pcpn coming
to an end across the far south before midnight. High pressure
begins to build into the area from the NW late tonight. Lows
from the mid 40s NW to the mid 50s SE coast.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
As of 315 AM EDT Monday...
High pressure builds across the region from the northwest Tuesday
and dry conditions are anticipated. Temperatures Tuesday will
remain below average with highs in the mid/upper 60s to around
70. A cool and dry night is forecast for Tuesday night with lows
dropping back into the 40s. Clouds increase Tuesday night into
Wednesday as another area of low pressure approaches and skirts
south of the area. Will carry slight chc PoPs across NE NC on
Wednesday. Still below normal on Wednesday with highs only in
the 60s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 320 AM EDT Monday...
Low rain chances and moderating temperatures expected for the
extended forecast period. High pressure will be centered northwest
of the area Wednesday night and slowly drift east before eventually
drifting off the coast by next weekend. An area of low pressure
moves across the southern US on Wednesday and moves off the SE coast
by Thursday. Another area of low pressure slides south of the
region Thursday into Friday bringing low-end rain chances for
the southern half of the area. Temperatures slowly moderate
through the extended period, generally going up a degree or two
each day. Thursday's highs start out in the upper 60s to lower
70s and by the time we reach next Sunday, highs will be in the
mid to upper 70s. Low temperatures start out in the low to mid
40s Wednesday night with lows in the upper 40s to lower 50s by
the weekend.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 200 PM EDT Monday...
A cold front is located near the VA/NC border as of 18z. The
wind is N to NE 8-12kt at RIC/SBY/PHF/ORF, with gusts to ~20kt
at ORF. The wind remains W at ECG with gusts to 20kt, but should
shift to N by 19-20z once the front passes. Some lingering
showers are possible across SE VA through late afternoon. ECG
still has a potential for tstms later this afternoon. Surface
high pressure builds across the area tonight. A period of
partial clearing is possible this evening (especially N), with
mid clouds arriving later tonight into Tuesday morning. The wind
will remain N to NE at 5-8kt. A trough will slide across the
area Tuesday afternoon/evening bringing some additional clouds.
Mainly dry, although there is a minimal chance of a light
shower at SBY.
High pressure builds N of the region Tuesday night and
Wednesday. Meanwhile, low pressure tracks across the Carolinas.
Mainly dry, with a slight chc of light rain at ECG Wednesday
morning. High pressure builds across the area Wednesday night
and Thursday. A weak upper level trough will bring a slight
chance of showers Friday, with dry conditions expected
Saturday. Overall, VFR conditions are expected to prevail.
&&
.MARINE...
As of 200 PM EDT Monday...
The front has made it to roughly rt 58 early this afternoon and will
continue pushing south through the evening. Winds are northerly
behind the front, and westerly just out ahead of the front. SCA
continues for the bay, lower James, and Currituck sound through this
afternoon as winds continue to gust around 25 kts along and just
behind the front. Waves in the bay are around 2-3 ft and seas 3-5
ft. Winds will subside for a period tonight below SCA criteria,
although a brief surge is expected overnight that will require a
brief SCA (roughly 6-12Z) for the bay and lower James.
Northerly winds 10-15 kts Tuesday morning will subside to 5-10 kts
during the afternoon. Winds over the northern waters will briefly
turn southerly as a weak high slides off the coast and weak surface
trough moves across the area. Winds then quickly turn back northerly
overnight Tuesday into Wednesday as the high to the NW strengthens
and builds in. Another period of SCA winds are likely for the bay,
lower James, and Currituck sound from roughly 06-15Z Wednesday.
Waves in the bay 2-3 ft during the surges late tonight and late
Tuesday night into early Wednesday, subsiding to 1-2 ft during the
afternoon and early evening on both Tuesday and Wednesday. Seas will
be 2-4 ft Tuesday and Wednesday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for
ANZ630>634-638.
&&
SYNOPSIS...JDM
NEAR TERM...AJZ/JDM
SHORT TERM...AJB/JDM
LONG TERM...AJB/JDM
AVIATION...AJZ
MARINE...CMFHazardous weather outlook, May 10, 3:23 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 323 AM EDT Mon May 10 2021 MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-095>100-509>525- 110730- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 323 AM EDT Mon May 10 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-110730- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck- 323 AM EDT Mon May 10 2021 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a marginal risk for a few strong to severe thunderstorms today. Localized gusty winds and large hail are the primary threats with any stronger storm that develops. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:21 PM EDT | Special Marine Warning | AKQ | 24 min | |
| May 10, 12:43 PM EDT | Special Marine Warning | AKQ | 47 min |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.